Alert archive / Arkansas / Flash Flood Warnings in 2006
Flash Flood Warning 4, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Apr 12, 2006, 8:00 PM CDT for Newton County, Searcy County, Arkansas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2006, 8:00 PM CDT (01:00 UTC)
- Expired
- Apr 12, 2006, 10:00 PM CDT
- In force
- 2 hr
- Issued by
- NWS Little Rock, AR
- Area
- Counties, with a storm outline in the text
Counties Newton County, AR, Searcy County, AR
The radar
The Little Rock radar (KLZK), 136 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Apr 12, 7:03 PM CDT, 57 minutes earlier.
Area forecast discussion, Apr 12, 7:03 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 703 PM CDT WED APR 12 2006 .AVIATION... A WEAK BOUNDARY ACROSS NORTHERN ARKANSAS HAD TRIGGERED ISOLATED... THEN SCATTERED THUNDERSTORMS SO THE FORECAST HAD TO BE UPDATED TO INCLUDE STORMS FOR THE EARLY HOURS OF THE FORECAST. CONTINUED SOUTHERLY WINDS WILL KEEP MOISTURE INCREASING SLOWLY...SO FOG AND SOME STRATUS ARE INCLUDED IN THE TERMINALS. && .PREV DISCUSSION.../ISSUED 300 PM CDT WED APR 12 2006/ SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT AREA WILL BE IN PRETTY MUCH OF A SUMMER WEATHER PATTERN THROUGH THE SHORT TERM WITH UPPER RIDGING IN THE AREA KEEPING COLD FRONTS AND SIGNIFICANT SHORT WAVES AT BAY AND BRINGING RATHER PERSISTENT TEMPS WITH WARM AND HUMID AIR IN PLACE. SATELLITE SHOWS INCREASING CU ACROSS THE NORTHERN ZONES THIS AFTERNOON SO WILL KEEP SMALL POPS IN THE NORTH THIS EVENING WITH MENTION OF ISOLATED SHOWERS/THUNDERSTORMS IN CASE SOMETHING DOES DEVELOP THERE OVER THE NEXT FEW HOURS. THIS SHOULD DISSIPATE BY 01Z OR 02Z IF IT DOES DEVELOP. THE FRONTAL BOUNDARY TO THE NORTH SHOULD EITHER WEAKEN OR MOVE AWAY BY THURSDAY AS THE UPPER RIDGE STRENGTHENS A LITTLE SO EXPECT NO PRECIP THURSDAY THROUGH FRIDAY NIGHT. TEMPS SHOULD REACH THE MID 80S IN MOST OF THE AREA ON THURSDAY. ON FRIDAY...THE SURFACE PATTERN WILL FAVOR AN INCREASING SOUTHWEST GRADIENT WHICH COULD BRING MODERATE TO STRONG SOUTHWEST WINDS. THIS WILL ALLOW FOR MAX WARMING FOR THIS TIME OF YEAR AND MOST AREAS SHOULD REACH THE UPPER 80S. THE PATTERN CONTINUES INTO SATURDAY BUT BY THAT TIME A SHORT WAVE BEGINS TO MOVE AROUND THE RIDGE INTO THE NORTHERN PLAINS. A FRONT FROM THIS WILL APPRAOCH THE AREA SATURDAY BUT SHOULD NOT PENETRATE THE RIDGE. GFS HINTS AT A MOISTURE AXIS MOVING INTO THE AREA LATE SATURDAY AND SATURDAY NIGHT. THIS COULD BE AN AREA OF CONVECTION OR MCS BUT NOT REAL CONFIDENT IF ANY SUCH THING CAN HOLD TOGETHER INTO THE UPPER RIDGE AXIS. WILL JUST GO WITH PARTLY CLOUDY SKIES AND 10 PERCENT POPS FOR NOW FOR SATURDAY NIGHT BUT WILL NEED TO WATCH THIS. PROBABLY WILL SEE MORE CLOUDS ON SATURDAY SO WILL BACK OFF TO MID 80S FOR MAXES ON SATURDAY. LONG TERM...SUNDAY THROUGH WEDNESDAY FRONTAL SYSTEM IS EXPECTED TO MOVE THROUGH THE STATE LATE SUNDAY INTO MONDAY. THIS WILL BRING COOLER AND DRIER CONDITIONS TO THE FORECAST AREA THROUGH THE BEGINNING OF THE WEEK. THIS SYSTEM IS EXPECTED TO LIFT BACK TO THE NORTH MONDAY NIGHT AND TUESDAY. A NEW SYSTEM WILL BRING A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS TO THE REGION BY 00Z WEDNESDAY. TEMPERATURES ARE EXPECTED TO BE SLIGHTLY COOLER BEHIND THE FRONT WEDNESDAY. && .LZK WATCHES/WARNINGS/ADVISORIES... NONE. && AVIATION...32
Hazardous weather outlook, Apr 12, 3:55 PM CDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 355 PM CDT WED APR 12 2006 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-131000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 355 PM CDT WED APR 12 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND EARLY THIS EVENING...NORTH OF A LINE FROM CLARKSVILLE...TO CLINTON...TO NEWPORT. BRIEF DAMAGING WIND GUSTS...AND LARGE HAIL WILL OCCUR WITH THE STRONGEST STORMS. .DAY TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. && FOR THE LATEST GRAPHICAL AND TEXT FORECASTS AND OUTLOOKS...PLEASE VISIT OUR WEB SITE AT WWW.SRH.WEATHER.GOV/LZK 55
In the hours before
Local storm report, Apr 12, 7:13 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
713 PM CDT WED APR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL HASTY 36.02N 93.05W
04/12/2006 E0.75 INCH NEWTON AR PUBLIC
0335 PM HAIL 5 NW SNOWBALL 35.95N 92.88W
04/12/2006 E0.75 INCH SEARCY AR LAW ENFORCEMENT
0345 PM HAIL 2 NW SNOWBALL 35.92N 92.84W
04/12/2006 E1.25 INCH SEARCY AR LAW ENFORCEMENT
0500 PM HAIL PINEVILLE 36.16N 92.10W
04/12/2006 E0.88 INCH IZARD AR LAW ENFORCEMENT
0505 PM HAIL PINEVILLE 36.16N 92.10W
04/12/2006 E1.75 INCH IZARD AR EMERGENCY MNGR
0525 PM HAIL BROCKWELL 36.15N 91.93W
04/12/2006 E0.88 INCH IZARD AR LAW ENFORCEMENT
0539 PM HAIL 2 S FRANKLIN 36.14N 91.77W
04/12/2006 E0.75 INCH IZARD AR TRAINED SPOTTER
0549 PM HAIL HORSESHOE BEND 36.22N 91.74W
04/12/2006 E0.75 INCH IZARD AR PUBLIC
0555 PM HAIL 8 S CANAAN 35.75N 92.70W
04/12/2006 E0.75 INCH SEARCY AR LAW ENFORCEMENT
0610 PM HAIL 2 SE MOUNTAIN HOME 36.32N 92.35W
04/12/2006 E0.75 INCH BAXTER AR PUBLIC
0615 PM HAIL 3 NE WITTS SPRINGS 35.83N 92.86W
04/12/2006 E1.00 INCH SEARCY AR LAW ENFORCEMENT
0646 PM HAIL 8 S CANAAN 35.75N 92.70W
04/12/2006 E1.75 INCH SEARCY AR LAW ENFORCEMENT
&&
46The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 7:18 PM CDT | Severe Thunderstorm Warning | LZK | Searcy | 42 min |
| Apr 12, 7:43 PM CDT | Severe Thunderstorm Warning | LZK | Newton | 32 min |
| Apr 12, 8:05 PM CDT | Severe Thunderstorm Warning | LZK | Searcy | 40 min |
| Apr 12, 10:36 PM CDT | Severe Thunderstorm Warning | LZK | Boone | 28 min |
Nearby
Flash Flood Warnings in Arkansas, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.